JournalspmVol. 69, No. 3pp. 221–231

Global attractor for a nonlinear model with periodic boundary value condition

  • Xiaopeng Zhao

    Jilin University, Changchun, China
  • Changchun Liu

    Jilin University, Changchun, China
Global attractor for a nonlinear model with periodic boundary value condition cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper, we consider the existence of a global attractor for a nonlinear model with periodic boundary value condition. Based on the iteration technique for regularity estimates and the classical existence theorem of global attractors, we prove that the equation possesses a global attractor on some affine space of HkH^k (0k<+0\leq k<+\infty).

Cite this article

Xiaopeng Zhao, Changchun Liu, Global attractor for a nonlinear model with periodic boundary value condition. Port. Math. 69 (2012), no. 3, pp. 221–231

DOI 10.4171/PM/1915